# SDR C2XA95CL114

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1602824
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, K, Y
- Precautionary procedure: A

## Discrepancy

FLT NR 3285 - CLE-CLE - AFTER TAKEOFF NR 1 ENGINE OIL PRESSURE WENT OT 0 PSI.  CONTINUED CLIMB-OUT BEFORE CREW COULD SHUT ENGINE DOWN, THE ENGINE SHUT ITSELF DOWN.  RETURNED TO CLE.  MAINTENANCE INSPECTED AND FOUND OIL COOLER TO BE CRACKED.  REPLACED OIL COOLER AND LEFT ENGINE IAW EMB MM 79-21-01 AND MAINTENANCE DIRECTIVE NR 7 AND NR 8.  AIRCRAFT RETURNED TO SERVICE.  (M)
